# SDR A6WA201643926

- Difficulty date: May 23, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 33,003 hours, 31,442 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND NOTICED SMOKE FROM RT OTBD BRAKE & BLACK PUDDLE UNDER WHEEL ASSEMBLY.
